# SDR R61A2021012600096

- Difficulty date: January 6, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N242JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000252
- Aircraft time: 31,383 hours, 19,401 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17067115001
- Condition: Gouged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, FWD CARGO HORIZONTAL BEAM DOOR SILL FWD FINGER PLATE IS GOUGED.  REPLACED FWD CARGO HORIZONTAL BEAM, IAW SRM 51-40-08 AND 51-43-02 MAJOR REPAIR.
